# SDR UIEA200700446

- Difficulty date: October 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,637 hours, 24,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 230 RBL 1 BILGE AREA BEAM WEB SUPPORT FITTING CORRODED.  REPLACED FITTING AS PER SRM 51-10-01 AND BOEING MESSAGE 1-637033946-3.
